Affordable Access

Publisher Website

Clifford correspondence for algebras

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
256
Issue
2
Identifiers
DOI: 10.1016/s0021-8693(02)00109-6
Disciplines
  • Computer Science
  • Mathematics

Abstract

Abstract We give a Clifford correspondence for an algebra A over an algebraically closed field, that is an algorithm for constructing some finite-dimensional simple A-modules from simple modules for a subalgebra and endomorphism algebras. This applies to all finite-dimensional simple A-modules in the case that A is finite-dimensional and semisimple with a given semisimple subalgebra. We discuss connections between our work and earlier results, with a view towards applications particularly to finite-dimensional semisimple Hopf algebras.

There are no comments yet on this publication. Be the first to share your thoughts.